# SDR CALA2019072801255

- Difficulty date: July 25, 2019
- Submitted: July 28, 2019
- Operation: Air carrier
- Aircraft: N675UA
- Make and model: Boeing 767322
- Aircraft serial: 29243
- Aircraft time: 69,783 hours, 14,686 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Valve Stem
- Condition: Blew Out
- Location: Mlg Wheel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MLG #6 TIRE, WHILE CHECKING TIRE PRESSURE, VALVE STEM BLEW OUT OF WHEEL HUB. TIRE NEEDS TO BE CHANGED. JACK WAS PLACED UNDER L/G BEFORE TIRE WENT FLAT. COMPLETED #6 MAIN WHEEL INSTALLATION, S/N OFF H0088. REF AMM 32-45-01-404-027.
